MathSciNet Relay Station
MathSciNet bibliographic data
MR2921344 34A08 (26A33 34B10 34B18 34L30 45J05)
Zhang, Xinguang; Liu, Lishan; Wu, Yonghong The eigenvalue problem for a singular higher order fractional differential equation involving fractional derivatives. Appl. Math. Comput. 218 (2012), no. 17, 8526–8536.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement